# SDR DXTA200601217

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N879QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258379
- Aircraft time: 6,221 hours, 4,507 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE FIRE LIGHT SPORATICLY BLINKING.  NO SMOKE OR FIRE INDICATING.  VISUALLY INSPECTED FORWARD BAGGAGE, AFT BAGGAGE AND LAV SMOKE DETECTORS, NO DEFECTS NOTED.  VISUALLY INSPECTED SMOKE DETECTORS AMPLIFIER, NO DEFECTS.  PERFORMED PUSH TO TEST ON EACH DETECTOR, SYSTEM CHECKS GOOD.  ALL WORK IAW 800XP MMA 26-11-00.
